Items where Author is "Denuit, Michel"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.

Article

Courtois, Cindy, Denuit, Michel and Van Bellegem, Sébastien (2006) Discrete s-convex extremal distributions: Theory and applications. Applied Mathematics Letters, 19 (12). pp. 1367-1377.

Denuit, Michel and Van Bellegem, Sébastien (2001) On the stop-loss and total variation distances between random sums. Statistics and Probability Letters, 53 (2). pp. 153-165.

This list was generated on Tue Sep 17 01:20:20 2019 CEST.